All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC
ralph lauren polo

 
Stefano Matta and Andrea Loi
 
''A Riemannian metric on the equilibrium manifold: the smooth case''
( 2006, Vol. 4 No.30 )
 
 
In a pure exchange smooth economy with fixed total resources, we construct a Riemannian metric on the equilibrium manifold such that the minimal geodesic connecting two (sufficiently close) regular equilibria intersects the codimension one stratum of critical equilibria in a finite number of points.
 
 
Keywords:
JEL: D5 - General Equilibrium and Disequilibrium: General
 
Manuscript Received : Jul 05 2006 Manuscript Accepted : Sep 20 2006

  This abstract has been downloaded 534 times                The Full PDF of this paper has been downloaded 87699 times